# SDR SWAA2020042234825

- Difficulty date: March 29, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CORROSION ON FLOOR SUPPORT AT STA 500I BETWEEN LBL 25 AND RBL 25 WL 155 / REMOVED AND REPLACED FWD CARGO PIT FLOOR SUPPORT RAIL P/N 143A9485-35 TAG #WN3190 IAW B737 SRM 51-40-02-0G-0 AND DWG 143A9481 REV:-
